# SDR SWAA2023112913618

- Difficulty date: October 23, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE; STRAP ON LOWER SIDE OF INTERCOSTAL RBL 21; STA 787-795. HAS CORROSION AROUND NUTPLATES.<[01] REMOVED CORROSION ON STRAP; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED STRAP; AFT CARGO R/H SIDE; STRAP ON LOWER SIDE OF INTERCOSTAL RBL 21; STA 787-795 IAW SRM 51-40-02;[02] VERIFIED MICHAEL VINCENTY (TECHNICIAN); 31-OCT-2023 05:48 UTC REMOVED CORROSION ON STRAP; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED NUT PLATE STRAP; AFT CARGO R/H SIDE; NUT PLATE STRAP ON LOWER SIDE OF INTERCOSTAL RBL 21; STA 787-795 IAW SRM 51-40-02
